# SDR 2003FA0000039

- Difficulty date: January 16, 2003
- Submitted: January 21, 2003
- Operation: General aviation
- Aircraft: N607RP
- Make and model: Cndair CL6002B16
- Aircraft serial: 5184
- Aircraft time: 2,999 hours, 1,805 cycles
- Engine: Ge CF34*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE OUTER PLY OF THE PILOT FORWARD WINDSHIELD CRACKED. THE FLIGHT WAS DISCONTINUED.
